Second order differentiability of integral functionals on Sobolev spaces and L2-spaces.
Journal für die reine und angewandte Mathematik, Tome 436 (1993), pp. 1-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1993__436_153493,
author = {Dominikus Noll},
title = {Second order differentiability of integral functionals on {Sobolev} spaces and {L2-spaces.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--18},
year = {1993},
volume = {436},
zbl = {0767.49010},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__436_153493/}
}
TY - JOUR AU - Dominikus Noll TI - Second order differentiability of integral functionals on Sobolev spaces and L2-spaces. JO - Journal für die reine und angewandte Mathematik PY - 1993 SP - 1 EP - 18 VL - 436 UR - http://geodesic.mathdoc.fr/item/JRAM_1993__436_153493/ ID - JRAM_1993__436_153493 ER -
Dominikus Noll. Second order differentiability of integral functionals on Sobolev spaces and L2-spaces.. Journal für die reine und angewandte Mathematik, Tome 436 (1993), pp. 1-18. http://geodesic.mathdoc.fr/item/JRAM_1993__436_153493/